# SDR UALA2012040302066

- Difficulty date: April 3, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 55,607 hours, 20,736 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUN,  FOUND WETNESS AT BOTTOM OF FUEL OIL COOLER BOTTOM FWD CAP.  UNABLE TO IDENTIFY POSITIVE SOURCE, WETNESS IS ENTIRE BOTTOM AREA OF OIL COOLER.  UNABLE TO FIND LEAK ON NR 2 ENG FUEL OIL COOLER.  REPLACED FUEL OIL COOLER.
